Reply To: Question about a Kefir reaction or die-off?

Home The Candida Forum Candida Questions Question about a Kefir reaction or die-off? Reply To: Question about a Kefir reaction or die-off?

#121136

Adhri
Member
Topics: 0
Replies: 1

Hello Thomas, I was researching about kefir and feeling sick after taking and saw your post, very usefull as well as all the people who reply it to you. Gratitude!
I feel the same way , very strong abdominal and stomach pain after taking even a teaspoon of milk kefir.. I have been trying to take kefir ( water and milk) over a month and not feeling well. I am upset about it, cause I really need to heal all my digestive tract, which is been bad and sick for ages. I guess we can adjust our body slowly as the body takes its own time to get well. I ve been cleaning my body for over 2 years now ( juices, greens,enemas,suplemets, etc) and with the kefir, I realize it s not clean enough and maybe there are strong creatures inside the body who are resistant and dont wanna leave.They are maybe rooted in our tissue and resistant to die
But in the end we are the very general chef in our body and they must leave one way or another, if we have persistent and patience enough. Just be strong and keep fighting, at least thats the way I feel!!! 😉